# SDR FDEA201807171739

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP O/B FWD (WING SIDE) PIVOT HOLE BORE FOUND WITH CORROSION. FWD HINGE PIVOT HOLE BORE (NR 4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. EXISTING HOLE DIA 2.3159", FINAL HOLE DIA 2.321", MAXIMUM ALLOWABLE HOLE DIA  2.3135". OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0341052 PART 1 STEP 2A AND STEP 2. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
